# SDR AALA202205319935

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A300*
- Aircraft serial: 1701
- Aircraft time: 66,397 hours, 25,237 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: Z010H000521A
- Part serial: 010H00004011
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 50,510 hours, 31,577 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EVACUATION COMMAND SIGNAL COMES ON INTERMITTENTLY. **SUPPLEMENTAL REPORT FOR AALA202205269935: REPLACED CIDS DIRECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-34 ** (CLOSED)
